Table of Contents
International Journal of Analysis
Volume 2014, Article ID 490359, 8 pages
http://dx.doi.org/10.1155/2014/490359
Research Article

Fekete-Szegö Type Coefficient Inequalities for Certain Subclass of Analytic Functions and Their Applications Involving the Owa-Srivastava Fractional Operator

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit, Kocaeli, Turkey

Received 7 November 2013; Accepted 28 January 2014; Published 13 March 2014

Academic Editor: Tohru Ozawa

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new subclass of analytic functions is introduced. For this class, firstly the Fekete-Szegö type coefficient inequalities are derived. Various known or new special cases of our results are also pointed out. Secondly some applications of our main results involving the Owa-Srivastava fractional operator are considered. Thus, as one of these applications of our result, we obtain the Fekete-Szegö type inequality for a class of normalized analytic functions, which is defined here by means of the Hadamard product (or convolution) and the Owa-Srivastava fractional operator.